# SDR CWQR20120523032

- Difficulty date: May 23, 2012
- Submitted: June 1, 2012
- Operation: General aviation
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 4,632 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 661206911
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP WE FOUND THE FWD BAGGAGE DOOR HINGE ASSY CRACKED IN SEVERAL PLACES. 2 CRACKS IN SUPPORT CHANNEL 66120720-2 AND 1 CRACK ON CHANNEL 6612069-11.  THE CRACKS WERE FOUND BY VISUAL INSP.  THIS ACFT HAD SB560XL-52-13 INSTALLED AT THE FACTORY.  AN SCR HAS BEEN SENT TO MFG UNDER NR 621735.
